# SDR SWIA200514460

- Difficulty date: January 30, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 11,351 hours, 9,224 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Stuck
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS SIDE YOKE STAB TRIM STICKY DURING OPERATIONS.  REMOVED AND REPLACED CAPTAINS SIDE STAB TRIM SWITCH, OPERATIONAL CHECK GOOD IAW CRJ MM 27-41-05.
